# SDR HNAA2024071500537

- Difficulty date: July 11, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 46,570 hours, 41,878 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING HANDOVER NOTICED STRONG ELECTRICAL BURNING SMELL WITH VISIBLE SMOKE IN COCKPIT.  FACT  11JUL24  19:48  LYH T/S ELECTRICAL BURNING SMELL WITH VISIBLE SMOKE. RUN BOTH PACKS WITH APU AND BOTH ENGINE BLEEDS, ALSO RUN IN BOTH AUTOMATIC AND MANUAL MODE. DID VISUAL INSPECTION ON PACK 1, IN NOSE BAY AND COCKPIT. NO BURNING SMELL AND VISIBLE SMOKE TO BE FOUND. OPS CHECK GOOD IAW 21-51-00. AIRCRAFT OKAY FOR SERVICE AT THIS TIME.
